Translator Disclaimer
2011 Automorphisms of Saturated and Boundedly Saturated Models of Arithmetic
Ermek S. Nurkhaidarov, Erez Shochat
Notre Dame J. Formal Logic 52(3): 315-329 (2011). DOI: 10.1215/00294527-1435483

Abstract

We discuss automorphisms of saturated models of PA and boundedly saturated models of PA. We show that Smoryński's Lemma and Kaye's Theorem are not only true for countable recursively saturated models of PA but also true for all boundedly saturated models of PA with slight modifications.

Citation

Download Citation

Ermek S. Nurkhaidarov. Erez Shochat. "Automorphisms of Saturated and Boundedly Saturated Models of Arithmetic." Notre Dame J. Formal Logic 52 (3) 315 - 329, 2011. https://doi.org/10.1215/00294527-1435483

Information

Published: 2011
First available in Project Euclid: 28 July 2011

zbMATH: 1241.03046
MathSciNet: MR2822492
Digital Object Identifier: 10.1215/00294527-1435483

Subjects:
Primary: 03C62

Rights: Copyright © 2011 University of Notre Dame

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.52 • No. 3 • 2011
Back to Top